# SDR DALA2023092707951

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 57,183 hours, 40,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO LOWER DOOR JAMB BTW STA Y-954 TO Y-994 AND LONGERONS 27R AND 28R. SUMMARY OF NRC 0163: CORROSION LEVEL 2. LOWER DOOR JAMB WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 53-20-15-2R-7 REPAIR 7. (LP #2987631)
